IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

On Solving Some Types of Multiple Attribute Decision-Making Problems

  • Vaduva, Ion

    ()

    (University of Bucharest, Faculty of Mathematics and Computer Science)

Registered author(s):

    The paper considers various MADM problems with different attributes, including stochastic, fuzzy, numerical (cardinal) attributes. Some known MADM problems are presented and procedures to transform different problems into cardinal ones are proposed. For analysing stochastic and fuzzy MADM problems, informational measures as entropy and informational energy are used. Finally, a computer dedicated package is presented and an application is mentioned.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.ipe.ro/rjef/rjef1_12/rjef1_2012p41-61.pdf
    Download Restriction: no

    Article provided by Institute for Economic Forecasting in its journal Romanian Journal for Economic Forecasting.

    Volume (Year): (2012)
    Issue (Month): 1 (March)
    Pages: 41-61

    as
    in new window

    Handle: RePEc:rjr:romjef:v::y:2012:i:1:p:41-61
    Contact details of provider: Postal: Casa Academiei, Calea 13, Septembrie nr.13, sector 5, Bucure┼čti 761172
    Phone: 004 021 3188148
    Fax: 004 021 3188148
    Web page: http://www.ipe.ro/
    Email:


    More information through EDIRC

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. L. Randall Wray & Stephanie Bell, 2004. "Introduction," Chapters, in: Credit and State Theories of Money, chapter 1 Edward Elgar.
    2. Swenson, PA & McCahon, CS, 1991. "A MADM justification of a budget reduction decision," Omega, Elsevier, vol. 19(6), pages 539-548.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:rjr:romjef:v::y:2012:i:1:p:41-61. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Corina Saman)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.